메뉴 건너뛰기




Volumn 13, Issue 3, 1996, Pages 393-402

Short-cut method of solution of geodesic equations for Schwarzchild black hole

Author keywords

[No Author keywords available]

Indexed keywords


EID: 21344443022     PISSN: 02649381     EISSN: None     Source Type: Journal    
DOI: 10.1088/0264-9381/13/3/007     Document Type: Article
Times cited : (48)

References (11)
  • 1
    • 0041168422 scopus 로고
    • ed De Witt and De Witt (New York: Gordon and Breach)
    • Bardeen J M 1973 Black Holes (Les Houches) ed De Witt and De Witt (New York: Gordon and Breach)
    • (1973) Black Holes (Les Houches)
    • Bardeen, J.M.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.